# SDR SWAA2024011530439

- Difficulty date: December 11, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS947.5 AT LEVEL STR25R AT AFT CARGO COMPARTMENT 2023-758374<[01] REPLACED WEB AND FASTENERS LOC BS947.5 AT LEVEL STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 147A7500 SHEET 28 REV -;[02] CORRECTED STEP 1 REPLACED WEB AND FASTENERS LOC BS947.5 AT LEVEL STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 147A7500 SHEET 28 REV - SEE INDIVIDUAL SIGN-OFFS BELOW;[03] REPLACED WEB AND FASTENERS LOC BS947.5 AT LEVEL STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 147A7500 SHEET 28 REV - SEE INDIVIDUAL SIGN-OFFS BELOW  ITEM RII
